Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 33, Number 1, Pages 3–16 (Mi tmf3200)  

This article is cited in 2 scientific papers (total in 2 papers)

On the definition of the vacuum in the Gravitational field; the $\Re$ vacuum

I. V. Volovich, V. A. Zagrebnov, V. P. Frolov


Abstract: A new approach to definition of a vacuum in the external gravitational field is suggested, which exploits the affine properties of isotropic hypersurfaces (the $\Re$-vacuum). This approach makes it possible to extend the well-known definitions of the vacuum to the case of spaces without symmetries. Relation between this definition and algebraic properties of gravitational field is demonstrated. A possibility of using the notion of the $\Re$-vacuum in studying the problems of localization of the processes of particles creation at quantum evaporization of black holes is pointed out.

Full text: PDF file (1642 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 33:1, 843–852

Bibliographic databases:

Received: 14.01.1977

Citation: I. V. Volovich, V. A. Zagrebnov, V. P. Frolov, “On the definition of the vacuum in the Gravitational field; the $\Re$ vacuum”, TMF, 33:1 (1977), 3–16; Theoret. and Math. Phys., 33:1 (1977), 843–852

Citation in format AMSBIB
\Bibitem{VolZagFro77}
\by I.~V.~Volovich, V.~A.~Zagrebnov, V.~P.~Frolov
\paper On the definition of the vacuum in the Gravitational field; the $\Re$ vacuum
\jour TMF
\yr 1977
\vol 33
\issue 1
\pages 3--16
\mathnet{http://mi.mathnet.ru/tmf3200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=462478}
\zmath{https://zbmath.org/?q=an:0368.53044}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 33
\issue 1
\pages 843--852
\crossref{https://doi.org/10.1007/BF01039007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3200
  • http://mi.mathnet.ru/eng/tmf/v33/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Savrin, “Should allowance be made for the contribution of many-photon exchange to deep inelastic scattering of electrons on protons?”, Theoret. and Math. Phys., 39:1 (1979), 313–323  mathnet  crossref
    2. O. Yu. Karmanov, M. B. Menskii, “Propagators and pair production in a homogeneous isotropic universe”, Theoret. and Math. Phys., 41:2 (1979), 1003–1009  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:386
    Full text:136
    References:61
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021